# SDR K11A2025091800342

- Difficulty date: August 25, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN FWD PIT AT STA 485 LBL 18.2 CORRODED
